# SDR ASAA2023082044688

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 27,776 hours, 8,665 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO HISTORY OF RIGHT SIDE (R2) SLIDER WINDOW OVERHEAT LIGHTS ILLUMINATING IN FLIGHT. GROUNDED - YES. INSPECTED R2 WINDOW HEATING FOR BURN/HEAT MARK DEFECTS, NONE. REPOSITIONED TO SPARE SENSOR REF AMM 30-41-00-420-801. OPERATIONAL TEST PER AMM 30-41-00-710-801 PASSED THIS CLEARS TSR714832 SEAMC PETER NOTIFIED.
